Research Paper General topology
1. Preclosure operator and its applications in general topology

A. A. Nasef; S. Jafari; M. Caldas; R. M. Latif; A. A. Azzam

Volume 07, Issue 01 , Winter 2018, Pages 1-9

Abstract
  In this paper, we show that a pointwise symmetric pre-isotonic preclosure function is uniquely determined the pairs of sets it separates. We then show that when the preclosure function of the domain is pre-isotonic and the pre-closure function of the codomain is pre-isotonic and pointwise-pre-symmetric, functions ...  Read More

Research Paper General topology
2. On characterizations of weakly $e$-irresolute functions

M. Ozkoc; T. Yilmaz

Volume 07, Issue 01 , Winter 2018, Pages 11-19

Abstract
  The aim of this paper is to introduce and obtain some characterizations of weakly $e$-irresolute functions by means of $e$-open sets defined by Ekici [6]. Also, we look into further properties relationships between weak $e$-irresoluteness and separation axioms and completely $e$-closed graphs.  Read More

Research Paper Functions of a complex variable
3. Transformations computations‎: ‎Power‎, ‎Roots and Inverse

M. Ghorbanzadeh; H. Kamali; A. Mansoori

Volume 07, Issue 01 , Winter 2018, Pages 21-38

Abstract
  ‎This paper presents some results of an annihilated element in Banach algebra‎, ‎and in specific case‎, ‎for any square matrix‎. The developed method significantly improves the computational aspects of transformations calculus and especially for finding powers and roots of any ...  Read More

Research Paper Fuzzy Topology
4. Applications of fuzzy $e$-open sets

A. Vadivel; B. Vijayalakshmi

Volume 07, Issue 01 , Winter 2018, Pages 39-51

Abstract
  The aim of this paper is to introduce and study the notions of fuzzy upper $e$-limit set, fuzzy lower $e$-limit set and fuzzy $e$-continuously convergent functions. Properties and basic relationships among fuzzy upper $e$-limit set, fuzzy lower $e$- limit set and fuzzy $e$-continuity are investigated ...  Read More

Research Paper Linear and multilinear algebra; matrix theory
5. Symbolic computation of the Duggal transform

D. Pappas; V. Katsikis; I. Stanimirovic

Volume 07, Issue 01 , Winter 2018, Pages 53-62

Abstract
  Following the results of \cite{Med}, regarding the Aluthge transform of polynomial matrices, the symbolic computation of the Duggal transform of a polynomial matrix $A$ is developed in this paper, using the polar decomposition and the singular value decomposition of $A$. Thereat, the polynomial ...  Read More

Research Paper Functional analysis
6. $\ast$-K-g-Frames in Hilbert $\mathcal{A}$-modules

M. Rossafi; S. Kabbaj

Volume 07, Issue 01 , Winter 2018, Pages 63-71

Abstract
  In this paper, we introduce the concepts of $\ast$-K-g-Frames in Hilbert $\mathcal{A}$-modules and we establish some results.  Read More